MathSciNet Relay Station
MathSciNet bibliographic data
MR1111217 (92i:39004) 39A12 (34K25)
Driver, R. D.; Ladas, G.; Vlahos, P. N. Asymptotic behavior of a linear delay difference equation. Proc. Amer. Math. Soc. 115 (1992), no. 1, 105–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement